U.S. doctors online nowAsk doctors free
Miami, FL
A 31-year-old member asked:

I gave my 7 year old 10 ml of pepto but when i read the bottle it says not to give to children under 12. i induced vomiting right away. will he be ok? he had a mild case of diarrhea

1 doctor answer2 doctors weighed in
Dr. Hunter Handsfield
Infectious Disease 53 years experience
No harm, no worry: You overreacted; he didn't need to vomit. Pepto Bismol isn't normally recommended for kids, but it isn't likely to be harmful. If any doubt, check with the child's pediatrician.
Dr. Barrett Mclaughlin
Emergency Medicine 9 years experience
A great number to keep on your phone and in your home is for Poison Control! 1-800-222-1222.
Jan 22, 2020

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 22, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.